# SDR AALA970016

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 950E TO STA 950F, BETWEEN STR 25L AND STR 26L, FAIRING SEAL HAS WORN INTO FUSELAGE SKIN.  NOTE:  NDT READING HAS SKIN ORIGINAL THICKNESS AT .063 INCH.  SKIN WORN BEYOND LIMITS.  INSTALLED FLUSH DOUBLER PER SRM 53-30-3.  TREATED AND PRIMED WEAR SURFACE WITH TEFLON PAINT.
